# SDR DALA2025043003312

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,608 hours, 42,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD FLAP HINGE POINT AC SIDE, IB FITTING WORN. MACHINED IB AND OB LUGS TO REMOVE DAMAGE. OB LUG BORE FINAL SIZE IS .533. IB LUG FINAL SIZE IS .594. INNER FACE OF IB LUG SPOTFACED .880 DIAMETER WITH .060 RADIUS TO A DEPTH OF .076. REMAINING LUG THICKNESS IS .182. FPI INSPECTED AREA PER OHN 27-50-5 PARA 2, J, (2). NO ITEMS NOTED. (LP #0933114)
